Hypothyroidism and ObesityDear Doctors,
I have been on Levothyroxine(Synthroid) 0.112 mcg dosage for over 5 years with regular blood checkup and dosage adjustment. I am also taking medication for depression; it is Sertraline HCL 50mg. Even though I am on these medications, I feel tired/exhausted and mentally sluggished all the time. The doctors do not want to prescribe anything to me for my weight gain. I was 135 pounds in year 2005 and now at 170 lbs. I try exercising but I run out of breath after 10 minutes because of Anemia problems. I eat mostly vegeterian food, my husband and I don't eat fatty foods, but still why I keep gaining weight at such a rapid rate? I do not want to try any weight-loss diet pills because I know that once I stop taking the pills, I end up gaining more weight than what I started with. I am 28 years old feeling like an old woman...Please help.
Jaspreet Kaur on 2010-08-25
The effectiveness of remedy selection is directly proportional to the details provided by you while replying these questions. Please post all the questions here duly answered. On that basis your remedy may be worked out.
Info.rahiq last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.